MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P COLLARED STD STEM SIZE 4; HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P COLLARED STD STEM SIZE 4; HIP STEM
Catalog Number 01.12.164
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jan-2024.Lot 2249416: (b)(4) items manufactured and released on 05-may-2023.Expiration date: 2028-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved in the event: batch review performed on 11-jan-2024.Ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) lot 2315674: (b)(4) items manufactured and released on 05-jul-2023.Expiration date: 2028-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Ball heads: mectacer 01.29.240a sleeve size s (k131518) lot 2305476: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2306397: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Cup: mpact 3d metal 01.38.350mh acetabular shell ø50 multi-hole thin (k202568) lot 2207371: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all components.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P COLLARED STD STEM SIZE 4
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18612969
Report Number3005180920-2024-00019
Device Sequence Number2441382
Product Code LZO
UDI-Device Identifier07630040731881
UDI-Public07630040731881
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.164
Device Lot Number2249416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight132 KG
Patient RaceWhite